Skip to Main content Skip to Navigation
Journal articles

Magnetic anisotropy in amorphous Fe/Tb multilayers

Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-03142742
Contributor : Abdeslem fnidiki Connect in order to contact the contributor
Submitted on : Tuesday, February 16, 2021 - 11:46:37 AM
Last modification on : Tuesday, October 19, 2021 - 12:14:45 PM

Links full text

Identifiers

Collections

Citation

F. Richomme, J. Teillet, A. Fnidiki, J.P. Lebertois, P. Auric, et al.. Magnetic anisotropy in amorphous Fe/Tb multilayers. Journal of Magnetism and Magnetic Materials, Elsevier, 1996, 156 (1-3), pp.181-183. ⟨10.1016/0304-8853(95)00825-X⟩. ⟨hal-03142742⟩

Share

Metrics

Record views

8